# SDR DL733030314

- Difficulty date: March 29, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767132
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED NEAR FS 470 BETWEEN STRINGERS 22L & 23L.  THE DENT WAS REMOVED WITH A 7 INCHES CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384681-14, REV A.
